# SDR K11A2020091540011

- Difficulty date: September 14, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,463 hours, 44,994 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935841
- Part serial: 07259H9383
- Condition: Cracked
- Location: L5
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L5 WINDOW CRACKED IN FLIGHT.  AIRCRAFT RETURNED TO KSAT.  R & R L5 WINDOW, IAW AMM 56-11-31.
